# SDR 02FDEA00722

- Difficulty date: October 10, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 25,330 hours, 14,801 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129942F1
- Part serial: 0337G
- Condition: Sticking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL FLAP RETRACTION, THE OUTBOARD TRAILING EDGE FLAP STOPPED MOVING AT ABOUT 1 DEG AND THE LEFT AND RIGHT NEEDLES ON THE GAUGE SHOWED ONE NEEDLE WIDTH SPLIT.  RED TAG PROCEDURES ACCOMPLISHED AND AIR ABORT ACCOMPLISHED.  UPON INSP FOUND O/B FLAP IND STICKING.  R&R O/B FLAP IND IAW MM CH 27-52-021-2.  CYCLED FLAPS SEVERAL TIMES.  NO FLAP SPLIT NOTED AND ALL INDICATIONS AND LIGHTS, OPS NORMAL.
